Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A simple proof for Schur's theorem

Author: R. A. Kortram
Journal: Proc. Amer. Math. Soc. 129 (2001), 3211-3212
MSC (2000): Primary 30B10
Published electronically: May 21, 2001
MathSciNet review: 1844995
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


In 1917 Schur gave a characterization of bounded analytic functions on the unit disc. We present a simple proof.

References [Enhancements On Off] (What's this?)

  • 1. J. Campschroer, Inverse coefficients and symmetrization of univalent functions. Doctoral dissertation. University of Nijmegen 1984.
  • 2. John B. Garnett, Bounded analytic functions, Pure and Applied Mathematics, vol. 96, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1981. MR 628971 (83g:30037)
  • 3. I. Schur, Über Potenzreihen die im Innern des Einheitskreises beschränkt sind. J. Reine Angew. Math. 147 (1917), 205-232.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30B10

Retrieve articles in all journals with MSC (2000): 30B10

Additional Information

R. A. Kortram
Affiliation: Department of Mathematics, University of Nijmegen, 6525 ED Nijmegen, The Netherlands

PII: S 0002-9939(01)06199-8
Received by editor(s): February 15, 2000
Published electronically: May 21, 2001
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia